# SDR A6WA201304224021

- Difficulty date: April 22, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 23,098 hours, 22,849 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S SIDE WINDOW CRACKED IN FLT AT 12,000FT ON DESCENT-CRACKS APPEARS AT LOWER LEFT CORNER.  REMOVED AND REPLACED F/O'S SIDE WINDOW.  OK FOR CONTINUED SERVICE.
